Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 6, Issue 1-4, Pages 239-242
http://dx.doi.org/10.1155/1998/95248

An Efficient Solution Scheme for the Spherical-Harmonics Expansion of the Boltzmann Transport Equation Applied to Two-Dimensional Devices

1Dipartimento di Elettronica, Informatica e Sistemistica, Università di Bologna, Viale Risorgimento 2, Bologna 40136, Italy
2Universität Kaiserslautern, FB Mathematik, Erwin Schrödingerstraβe, Kaiserslautern 67653, Germany

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Cristina Vecchi, Jan Mohring, and Massimo Rudan, “An Efficient Solution Scheme for the Spherical-Harmonics Expansion of the Boltzmann Transport Equation Applied to Two-Dimensional Devices,” VLSI Design, vol. 6, no. 1-4, pp. 239-242, 1998. https://doi.org/10.1155/1998/95248.